Thread: 6 days in
08-23-2003, 09:38 AM #1New Member
- Join Date
- Aug 2003
6 days in
I am 6 days into my cycle (see my cycle below) the d-bol hasn't hit me yet. I know I need to wait a week in for that. I am on russian d-bol what is the max time I should wait to make sure it is working. And is it just me or is injecting addicting I have taken two shots and I can't wait to go again on tuesday.
08-23-2003, 09:58 AM #2
You'll should start to notice a difference by the end of week 2. By the end of week 3 other people will probably notice you look puffy.
Just keep eating and the gains will come.
08-23-2003, 10:08 AM #3
I noticed bloating (puffiness) on the second day - by day 5 I noticed an increadible strength - I was up over 20 lb by the end of the first week- water gain
I'm taking 25mg / day
I didn't like the bloating feeling and started taking 20mg of nolva - now it feels much better and the puffiness is down - but didn't lose the weight.
By the end of the first week - lot of people told me I look big.
after taking nolva - muscles firmed and got a better definition - young intern girls started flirting with me by week 2
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)